`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Asymptotic stability of stationary solutions for magnetohydrodynamic equations
Pages: 3435 - 3465, Issue 6, June 2017

doi:10.3934/dcds.2017146      Abstract        References        Full text (533.6K)           Related Articles

Zhong Tan - School of Mathematical Sciences and Fujian Provincial Key Laboratory, on Mathematical Modeling and Scientific Computing, Xiamen University, Xiamen, 361005, China (email)
Leilei Tong - School of Mathematical Science and Fujian Provincial Key Laboratory, on Mathematical Modeling & High Performance Scientific Computing, Xiamen University, Xiamen 361005, China (email)

1 M. Alessandro, T. Yuri and T. Paola, Well-posedness of the linearized problem for MHD contact discontinuities, J. Differential Equations, 258 (2015), 2531-2571.       
2 Q. Chen and Z. Tan, Global existence and convergence rates of smooth solutions for the compressible magnetohydroynamics equations, Nonlinear Anal., 72 (2010), 4438-4451.       
3 G. Q. Chen and D. H. Wang, Global solution of nonlinear magnetohydrodynamics with large initial data, J. Differential Equations, 182 (2002), 344-376.       
4 G. Q. Chen and D. H. Wang, Existence and continuous dependence of large solutions for the magnetohydrodynamic equations, Z. Angew. Math. Phys., 54 (2003), 608-632.       
5 L. L. Du and D. Q. Zhou, Global well-posedness of two-dimensional magnetohydrodynamic flows with partial dissipation and magnetic diffusion, SIAM J. Math. Anal., 47 (2015), 1562-1589.       
6 J.S. Fan, A. Ahmed, H. Tasawar, N. Gen and Y. Zhou, On strong solutions to the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 22 (2015), 423-434.       
7 J. S. Fan, S. Jiang and G. Nakamura, Vanishing shear viscosity limit in the magnetohydrodynamic equations, Comm. Math. Phys., 270 (2007), 691-708.       
8 J. S. Fan and W. H. Yu, Global variational solutions to the compressible magnetohydrodynamic equations, Nonlinear Anal., 69 (2008), 3637-3660.       
9 J. S. Fan and W. H. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.       
10 E. Feireisl, A. NovotnĂ˝ and H. Petleltová, On the existence of globally defined weak solutions to the Navier-Stokes equations of isentropic compressible fluids, J. Math. Fluid Mech., 3 (2001), 358-392.       
11 Y. Guo and Y. J. Wang, Decay of dissipative equations and negative Sobolev spaces, Comm. Partial Differential Equations, 37 (2012), 2165-2208.       
12 C. C. Hao and H. L. Li, Global existence for compressible Navier-Stokes-Poisson equations in three and higher dimensions, J. Differential Equations, 246 (2009), 4791-4812.       
13 D. Hoff and E. Tsyganov, Uniqueness and continuous dependence of weak solutions in compressible magnetohydrodynamics, Z. Angew. Math. Phys., 56 (2005), 791-804.       
14 X. P. Hu and D. H. Wang, Global solutions to the three-dimensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.       
15 X. P. Hu and D. H. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAM J. Math. Anal., 41 (2009), 1272-1294.       
16 X. P. Hu and D. H. Wang, Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.       
17 S. Jiang, Q. C. Ju and F. C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with periodic boundary condtions, Comm. Math. Phys., 297 (2010), 371-400.       
18 S. Jiang, Q. C. Ju, F. C. Li and Z. P. Xin, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.       
19 Q. C. Ju, F. C. Li and Y. Li, Asymptotic limits of the full comressible magnetohydrodynamic equations, SIAM J. Math. Anal., 45 (2013), 2597-2624.       
20 N. Ju, Existence and uniqueness of the solution to the dissipative $2D$ quasi-geostrophic equations in the Sobolev space, Comm. Math. Phys., 251 (2004), 365-376.       
21 S. Kawashima, Smooth global solutions for two-dimensional equations of electromagneto fluid dynamics, Japan J. Appl. Math., 1 (1984), 207-222.       
22 S. Kawashima and M. Okada, Smooth global solutions for the one-dimensional equations in magnetohydrodynamics, Proc. Japan Acad., 58 (1982), 384-387.       
23 T. Kobayashi and T. Suzuki, Weak solutions to the Navier-Stokes-Poisson equation, Adv. Math. Sci. Appl., 18 (2008), 141-168.       
24 Z. Lei, On axially symmetric incompressible magnetohydrodynamics in three dimensions, J. Differential Equations, 259 (2015), 3202-3215.       
25 H. L. Li, A. Matsumura and G. J. Zhang, Optimal decay rate of the compressible Navier-Stokes-Poisson system in $\mathbbR^3$, Arch. Ration. Mech. Anal., 196 (2010), 681-713.       
26 H. L. Li, X. Y. Xu and J. W. Zhang, Global classical solutions to $3D$ compressible magnetohydrodynamic equations with large oscillationa and vacuum, SIAM J. Math. Anal., 45 (2013), 1356-1387.       
27 F. C. Li and H. J. Yu, Optimal decay rate of classical solutions to the compressible magnetohydrodynamic equations, Proc. Roy. Soc. Edinburgh Sect., 141 (2011), 109-126.       
28 P. L. Lions, Mathematical Topics in Fluids Mechanics, Oxford Lecture Ser. Math. Appl., vol. 2, Clarendon Press, Oxford University Press, New York, 1998.       
29 A. J. Majda and A. L. Bertozzi, Vorticity and Incompressible Flow, Cambridge University Press, Cambridge, 2002.       
30 L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, 13 (1959), 115-162.       
31 E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.       
32 Z. Tan, L. L. Tong and Y. Wang, Large time behavior of the compressible magnetohydrodynamic equations with Coulomb force, J. Math. Anal. Appl., 427 (2015), 600-617.       
33 Z. Tan and Y. J. Wang, Global existence and large-time behavior of weak solutions to the compressible magnetohydrodynamic equations with Coulomb force, Nonlinear Anal., 71 (2009), 5866-5884.
34 Z. Tan and G. C. Wu, Global existence for the non-isentropic compressible Navier-Stokes-Poisson system in three and higher dimensions, Nonlinear Anal. Real World Appl., 13 (2012), 650-664.       
35 Z. Tan and H. Q. Wang, Optimal decay rates of the compressible magnetohydrodynamic equations, Nonlinear Anal. Real World Appl., 14 (2013), 188-201.       
36 Z. Tan, Y. J. Wang and Y. Wang, Stability of steady states of the Navier-Stokes-Poisson equations with non-flat doping profile, SIAM J. Math. Anal., 47 (2015), 179-209.       
37 Z. Tan, Y. Wang and X. Zhang, Large time behavior of solutions to the non-isentropic compressible Navier-Stokes-Poisson system in $\mathbbR^3$, Kinet. Relat. Models, 5 (2012), 615-638.       
38 T. Umeda, S. Kawashima and Y. Shizuta, On the decay of solutions to the linearized equations of electromagnetofluid dynamics, Japan J. Appl. Math., 1 (1984), 435-457.       
39 D. H. Wang, Large solutions to the initial-boundary value problem for planar magnetohydrodynamics, SIAM J. Appl. Math., 63 (2003), 1424-1441.       
40 Y. J. Wang, Decay of the Navier-Stokes-Poisson equations, J. Differential Equations, 253 (2012), 273-297.       
41 L. Zhang and S. Li, A regularity criterion for $2D$ MHD flows with horizontal dissipation and horizontal magnetic diffusion, Nonlinear Anal. Real World Appl., 21 (2015), 197-206.       
42 G. J. Zhang, H. L. Li and C. J. Zhu, Optimal decay rate of the non-isentropic compressible Navier-Stokes-Poisson system in $\mathbbR^3$, J. Differential Equations, 250 (2011), 866-891.       

Go to top